American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Masato Mimura. Fixed point property for universal lattice on Schatten classes. Proc. Amer. Math. Soc. 141 (2013) 65-81.
Abstract, references, and article information   
View Article: PDF

[2] Calvin C. Moore and Joe Repka. A reciprocity theorem for tensor products of group representations . Proc. Amer. Math. Soc. 64 (1977) 361-364. MR 0450455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Russell A. Johnson. Representations of compact groups on topological vector spaces: some remarks . Proc. Amer. Math. Soc. 61 (1976) 131-136. MR 0430144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul S. Muhly. A note on analytic measures . Proc. Amer. Math. Soc. 42 (1974) 330-331. MR 0374331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. B. Backhouse. On the form of the finite-dimensional projective representations of an infinite abelian group . Proc. Amer. Math. Soc. 41 (1973) 294-298. MR 0318393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. B. Backhouse and C. J. Bradley. Projective representations of abelian groups . Proc. Amer. Math. Soc. 36 (1972) 260-266. MR 0308329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lewis Robertson and Theodore W. Wilcox. Splitting in map groups . Proc. Amer. Math. Soc. 33 (1972) 613-618. MR 0296210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1